# SDR AWXA200301417

- Difficulty date: November 12, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 61,889 hours, 26,526 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067726
- Part serial: 72810
- Condition: Failed
- Location: Cabin
- Part time: 240 hours, 96 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM DFW TO PHX THE FLIGHT ATTENDANTS REPORTED AN ELECTRICAL BURNING ODOR IN CABIN, 5 MINUTES LATER RECEIVED R RECIRC FAN EICAS MESSAGE.  MAINTENANCE ISSUED DPI MEL 21-25-1, COND. 1, RT RECIRC FAN INOP.  ON 11/12/2003 MAINTENANCE REMOVED AND REPLACED RT RECIRCULATION FAN IAW T/C R2B21601, OPERATIONAL CHECK WAS GOOD.   VENDOR FUNCTIONAL CHECK OF RECIRCULATION FAN S/N 72-810 CONFIRMED FAILURE OF UNIT. TEARDOWN OF UNIT REVEALED THE BEARINGS WERE SEIZED. REMOVED AND REPLACED BOTH BEARINGS IAW CMM 2-25-04, REV. 5.
